# SDR UIEA2019071504751

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,890 hours, 18,593 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT PRIMARY HEAT EXCHANGER IN SENSORS HAVE NO VALUES ON ECS/MSG EICAS PAGE. ( REMOVED AND REPLACED LEFT AND RIGHT PRIM HX IN SENSORS PER AMM 21-51-06. SENSORS VALUES ARE RIGHT 127, LEFT 130.      )
